# SDR CALA2023111403344

- Difficulty date: November 14, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 84,671 hours, 17,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033801
- Condition: Unsecure
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

767-300 HI-J EEPL GALLEY AND LAV LENS RESECURE - GALLEY 2 STWG 213 NEW EMERGENCY LIGHT ASSY REQUIRED WITH X2 ATTACHMENT SCREWS ALSO REQUIRED. NEW EMERGENCY ASSEMBLY LIGHT FITTED REF AMM: 33-51-00. LENS STILL MISSING, M AND E: 25-3351-3-0008 ORDERED.
